# SDR USAA2014070100004

- Difficulty date: June 30, 2014
- Submitted: July 1, 2014
- Operation: Air carrier
- Aircraft: N700UW
- Make and model: Airbus A319-112
- Aircraft serial: 885
- Aircraft time: 43,894 hours, 25,008 cycles
- System (JASC): 5270 · Door Warning System
- Part: Cover
- Condition: Unsecure
- Location: L2 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE SLIDE ARMED LIGHT ON 2L DOOR BROKEN.  SECURED 2L DOOR SLIDE ARMED LIGHT COVER, CHECKED GOOD.
